Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 135, Number 11

All articles in this issue are freely accessible.

Codimension growth of two-dimensional non-associative algebras
A. Giambruno, S. Mishchenko and M. Zaicev.
Proc. Amer. Math. Soc. 135 (2007), 3405-3415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336552
The Rogers-Ramanujan continued fraction and a quintic iteration for $1/𝜋$
Heng Huat Chan, Shaun Cooper and Wen-Chin Liaw.
Proc. Amer. Math. Soc. 135 (2007), 3417-3424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336553
On Igusa zeta functions of monomial ideals
Jason Howald, Mircea Mustata and Cornelia Yuen.
Proc. Amer. Math. Soc. 135 (2007), 3425-3433
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336554
Radical and cyclotomic extensions of the rational numbers
David Gluck and I. M. Isaacs.
Proc. Amer. Math. Soc. 135 (2007), 3435-3441
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336555
Minimal systems of binomial generators and the indispensable complex of a toric ideal
Hara Charalambous, Anargyros Katsabekis and Apostolos Thoma.
Proc. Amer. Math. Soc. 135 (2007), 3443-3451
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336556
Some Hopf Galois structures arising from elementary abelian $p$-groups
Lindsay N. Childs.
Proc. Amer. Math. Soc. 135 (2007), 3453-3460
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336557
A characterization of modules locally of finite injective dimension
Ryo Takahashi.
Proc. Amer. Math. Soc. 135 (2007), 3461-3464
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336558
Decomposing representations of finite groups on Riemann-Roch spaces
David Joyner and Amy Ksir.
Proc. Amer. Math. Soc. 135 (2007), 3465-3476
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336559
Ampleness of intersections of translates of theta divisors in an abelian fourfold
O. Debarre and E. Izadi.
Proc. Amer. Math. Soc. 135 (2007), 3477-3483
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336560
On finitely injective modules and locally pure-injective modules over Prüfer domains
Luigi Salce.
Proc. Amer. Math. Soc. 135 (2007), 3485-3493
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336561
A sharp vanishing theorem for line bundles on K3 or Enriques surfaces
Andreas Leopold Knutsen and Angelo Felice Lopez.
Proc. Amer. Math. Soc. 135 (2007), 3495-3498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336562
Dimension des familles de courbes lisses sur une surface quartique normale de $\mathbb{P}3$
Sébastien Guffroy.
Proc. Amer. Math. Soc. 135 (2007), 3499-3505
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336563
An arithmetic formula for the partition function
Kathrin Bringmann and Ken Ono.
Proc. Amer. Math. Soc. 135 (2007), 3507-3514
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336564
A sharp result on $m$-covers
Hao Pan and Zhi-Wei Sun.
Proc. Amer. Math. Soc. 135 (2007), 3515-3520
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336565
Two counterexamples in normalization
Shreeram S. Abhyankar and Ben Kravitz.
Proc. Amer. Math. Soc. 135 (2007), 3521-3523
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336566
A new $L^{∞}$ estimate in optimal mass transport
G. Bouchitté, C. Jimenez and M. Rajesh.
Proc. Amer. Math. Soc. 135 (2007), 3525-3535
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336567
Regions of positivity for polyharmonic Green functions in arbitrary domains
Hans-Christoph Grunau and Guido Sweers.
Proc. Amer. Math. Soc. 135 (2007), 3537-3546
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336568
On the algebraic closure in rings
Dragana Cvetkovic-Ilic and Robin Harte.
Proc. Amer. Math. Soc. 135 (2007), 3547-3552
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336569
On the local Hölder continuity of the inverse of the $p$-Laplace operator
An Lê.
Proc. Amer. Math. Soc. 135 (2007), 3553-3560
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336570
Random series in $L^{p}(X,Σ,𝜇)$ using unconditional basic sequences and $l^{p}$ stable sequences: A result on almost sure almost everywhere convergence
Juan M. Medina and B. Cernuschi-Frías.
Proc. Amer. Math. Soc. 135 (2007), 3561-3569
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336571
Matrix summability and uniform convergence of series
Antonio Aizpuru, Francisco J. García-Pacheco and Consuelo Pérez-Eslava.
Proc. Amer. Math. Soc. 135 (2007), 3571-3579
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336572
Lifting of the approximation property from Banach spaces to their dual spaces
Eve Oja.
Proc. Amer. Math. Soc. 135 (2007), 3581-3587
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336573
Uniform algebra isomorphisms and peripheral multiplicativity
Aaron Luttman and Thomas Tonev.
Proc. Amer. Math. Soc. 135 (2007), 3589-3598
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336574
Two classes of special functions using Fourier transforms of some finite classes of classical orthogonal polynomials
Wolfram Koepf and Mohammad Masjed-Jamei.
Proc. Amer. Math. Soc. 135 (2007), 3599-3606
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336575
On a Littlewood-Paley type inequality
Olivera Djordjevic and Miroslav Pavlovic.
Proc. Amer. Math. Soc. 135 (2007), 3607-3611
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336576
Linear maps preserving the set of Fredholm operators
Mostafa Mbekhta.
Proc. Amer. Math. Soc. 135 (2007), 3613-3619
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336577
Some exact sequences for Toeplitz algebras of spherical isometries
Bebe Prunaru.
Proc. Amer. Math. Soc. 135 (2007), 3621-3630
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336578
A criterion for the logarithmic differential operators to be generated by vector fields
Mathias Schulze.
Proc. Amer. Math. Soc. 135 (2007), 3631-3640
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336579
Sub- and superadditive properties of Euler’s gamma function
Horst Alzer.
Proc. Amer. Math. Soc. 135 (2007), 3641-3648
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336580
Multiple nontrivial solutions for nonlinear eigenvalue problems
D. Motreanu, V. V. Motreanu and N. S. Papageorgiou.
Proc. Amer. Math. Soc. 135 (2007), 3649-3658
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336581
Nonlinear wave equations and singular solutions
Hideshi Yamane.
Proc. Amer. Math. Soc. 135 (2007), 3659-3667
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336582
Reproducing kernels, de Branges-Rovnyak spaces, and norms of weighted composition operators
Michael T. Jury.
Proc. Amer. Math. Soc. 135 (2007), 3669-3675
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336583
Volume entropy and integral Ricci curvatures over closed geodesics
Seong-Hun Paeng.
Proc. Amer. Math. Soc. 135 (2007), 3677-3684
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336584
On the stability index of hypersurfaces with constant mean curvature in spheres
Luis J. Alías, Aldir Brasil Jr. and Oscar Perdomo.
Proc. Amer. Math. Soc. 135 (2007), 3685-3693
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336585
Does negative type characterize the round sphere?
Simon Lyngby Kokkendorff.
Proc. Amer. Math. Soc. 135 (2007), 3695-3702
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336586
Low for random reals and positive-measure domination
Bjørn Kjos-Hanssen.
Proc. Amer. Math. Soc. 135 (2007), 3703-3709
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336587
On the computability-theoretic complexity of trivial, strongly minimal models
Bakhadyr M. Khoussainov, Michael C. Laskowski, Steffen Lempp and Reed Solomon.
Proc. Amer. Math. Soc. 135 (2007), 3711-3721
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336588
Turing incomparability in Scott sets
Antonín Kucera and Theodore A. Slaman.
Proc. Amer. Math. Soc. 135 (2007), 3723-3731
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336589
Index estimates for minimal surfaces and $k$-convexity
Ailana Fraser.
Proc. Amer. Math. Soc. 135 (2007), 3733-3744
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336590
Circle-sum and minimal genus surfaces in ruled 4-manifolds
Bang-He Li and Tian-Jun Li.
Proc. Amer. Math. Soc. 135 (2007), 3745-3753
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336591
Planar finitely Suslinian compacta
Alexander Blokh, Michal\ Misiurewicz and Lex Oversteegen.
Proc. Amer. Math. Soc. 135 (2007), 3755-3764
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2336592
American Mathematical Society